International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 6, Part A

Integration and differentiation involving the laguerre polynomial of two variable Ln (x, y)


Author(s): Kamal Gupta

Abstract: In this paper we obtain integration and partial differentiation involving the generalized associated Laguerre Polynomial of two variables Ln(a) (x, y) which are is closely related to generalized Lagguerre Polynomial of Dattoli et al. These results provide useful extensions of well-known results of Lagguere Polynomials Ln(x)

Pages: 61-64 | Views: 493 | Downloads: 18

Download Full Article: Click Here
How to cite this article:
Kamal Gupta. Integration and differentiation involving the laguerre polynomial of two variable Ln (x, y). International Journal of Statistics and Applied Mathematics. 2017; 2(6): 61-64.
Call for book chapter
International Journal of Statistics and Applied Mathematics